# SDR CALA2015083100716

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 80,413 hours, 16,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 063071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK ROW 23CBA, EMER LIGHT IS OUT.  RELAMPED & REINSERTED PIN ON SEAT 23CBA, EMER LIGHT.  PERFORMED OPERATIONS CHECK IAW AMM 33-51-00, AMM 33-51-11 & BSWP M 20-61-00.  OPERATIONS CHECKED GOOD.
